Resolution of glucose intolerance in long-term high-fat, high-sucrose-fed mice

Kowalski, Greg M, Kraakman, Michael J, Mason, Shaun A, Murphy, Andrew J and Bruce, Clinton R 2017, Resolution of glucose intolerance in long-term high-fat, high-sucrose-fed mice, Journal of endocrinology, vol. 233, no. 3, pp. 269-279, doi: 10.1530/JOE-17-0004.

Attached Files
Name Description MIMEType Size Downloads

Title Resolution of glucose intolerance in long-term high-fat, high-sucrose-fed mice
Author(s) Kowalski, Greg MORCID iD for Kowalski, Greg M
Kraakman, Michael J
Mason, Shaun AORCID iD for Mason, Shaun A
Murphy, Andrew J
Bruce, Clinton RORCID iD for Bruce, Clinton R
Journal name Journal of endocrinology
Volume number 233
Issue number 3
Start page 269
End page 279
Total pages 11
Publisher Society for Endocrinology
Place of publication Bristol, Eng.
Publication date 2017-06-01
ISSN 0022-0795
Keyword(s) Diet-induced obesity
Glucose tolerance
High-sucrose diet
Insulin resistance
Language eng
DOI 10.1530/JOE-17-0004
Field of Research 110399 Clinical Sciences not elsewhere classified
1103 Clinical Sciences
0707 Veterinary Sciences
0702 Animal Production
Socio Economic Objective 929999 Health not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Society for Endocrinology
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 234 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 12 May 2017, 14:28:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact